# SDR DL76L071405

- Difficulty date: November 2, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 50,141 hours, 7,480 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Inoperative
- Location: Idg Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RTB DUE TO RT IDG GEN LIGHT INOP.  MTC RELAMPED.  NO HELP.  CLEANED CONNECTOR, OPS CK GOOD.
